English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Parallel Distributed Solvers for Large Stable Generalized Lyapunov Equations

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Zentrum für Technomathematik, Fachbereich 3 / Mathematik und Informatik, Universitāt Bremen, D-28334-Bremen, Germany;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Claver, J., & Quintana-Ortí, E. S. (1999). Parallel Distributed Solvers for Large Stable Generalized Lyapunov Equations. Parallel Processing Letters, 9(1), 147-158. doi:10.1142/S0129626499000165.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-9BAD-E
Abstract
There is no abstract available